# SDR 96UAL900342

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1810U
- Make and model: Doug DC-10-10
- Aircraft serial: 46609
- Engine: Ge CF66D
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY EXIT LIGHTS DAMAGED.  REPLACED BATTERY PACK, U17100.
